Forthcoming articles

Volume 24 - Issue 1 - April 2022

1. 

Quasi Bi-Slant submersions in contact Geometry

Rajendra Prasad, Mehmet Akif Akyol, Sushil Kumar and Punit Kumar Singh

Received: 02 January 2021 / Accepted: 04 September 2021

2.   

Infinitely many positive solutions for an iterative system of singular BVP on time scales

K. Rajendra Prasad, Mahammad Khuddush and K. V. Vidyasagar

Received: 18 January 2021 / Accepted: 15 October 2021

3.  

Smooth quotients of abelian surfaces by finite groups that fix the origin

Robert Auffarth, Giancarlo Lucchini and Pablo Quezada

Received: 21 May 2021 / Accepted: 26 October 2021

4. 

On graphs that have a unique least common multiple

Reji T., Jinitha Varughese and Ruby R.

Received: 23 March 2021 / Accepted: 03 November 2021

5.    

The Topological degree methods for the Fractional p(·)-Laplacian problems with Discontinuous

nonlinearities

Hasnae El Hammar, Chakir Allalou, Adil Abbassi and Abderrazak Kassidi

Received: 12 May 2021 / Accepted: 05 November 2021

 

6.    

Existence, uniqueness, continuous dependence and Ulam stability of mild solutions for an

iterative fractional differential equation

Abderrahim Guerfi and Abdelouaheb Ardjouni

Received: 02 April 2021 / Accepted: 20 December 2021

 

7.   

A characterization of $\FF_q$-linear subsets of affine spaces $\FF_{q^2}^n$

Edoardo Ballico

Received: 17 May 2021 / Accepted: 27 December 2021

8.    

Some results on the geometry of warped product CR-submanifolds in quasi-Sasakian manifold

Shamsur Rahman

Received: 02 May 2021 / Accepted: 18 January 2022